# SDR USAA2011092900001

- Difficulty date: September 28, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,526 hours, 19,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1910
- Condition: Failed
- Location: R2 Door
- Part time: 32,526 hours, 19,351 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DURING OPERATIONAL TEST OF DAMPING FUNCTION A HARD IMPACT WAS FOUND BETWEEN THE DOOR SLIDERS AND PASSENGER CREW R2 DOOR 841.  REPLACED R2 DOOR DAMPER CYLINDER IAW A320 AMM 52-11-14-400-0001, 52-11-14-000-001.
